Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Vesselin Drensky and Edward Formanek
Title: Polynomial identity rings
Additional book information: Birkhäuser-Verlag, 2004, viii+200 pp., ISBN 3-7643-7126-9, US$39.95$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Louis Rowen
Affiliation: Bar-Ilan University
Journal: Bull. Amer. Math. Soc. 43 (2006), 259-267
Published electronically: February 16, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.